| Model Number |
317.82 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional procode: erl, hbe.Complainant part is expected to be returned for manufacturer review/ investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020 during an open reduction procedure and osteosynthesis of mandible fracture, the 1.5mm drill bit remained inside the patient's bone.The surgeon decided not to remove it because the fragment was very small and they did not want to injure the bone.The procedure was successfully completed without surgical delay.There is no further information available.This report is for one (1) 1.5mm drill bit/mini qc with 12mm stop/44.5mm.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H4, h6: a device history record (dhr) review was conducted: part: 317.820, lot: f-26148, manufacturing site: selzach, supplier: (b)(4), release to warehouse date: 13 dec 2018.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.